# SDR RAAA00B1061

- Difficulty date: May 24, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- Aircraft time: 59,557 hours, 41,444 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND CORROSION ON CARGO TRACK.  REPLACED SEAT TRACK BS 1048 RBL13 PER SRM 53-10-5 FIG 8.
